BibTeX record journals/ma/LeeC14

download as .bib file

@article{DBLP:journals/ma/LeeC14,
  author    = {Hyunju Lee and
               Ji Hwan Cha},
  title     = {On construction of general classes of bivariate distributions},
  journal   = {J. Multivariate Analysis},
  volume    = {127},
  pages     = {151--159},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.jmva.2014.02.007},
  doi       = {10.1016/j.jmva.2014.02.007},
  timestamp = {Sun, 28 May 2017 13:23:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ma/LeeC14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI